International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 4, Pages 813-818

On commutativity of one-sided s-unital rings

H. A. S. Abujabal and M. A. Khan

Department of Mathematics, Faculty of Science, King Abdul Aziz University, P. O. Box 31464, Jeddah 21497, Saudi Arabia

Received 11 October 1990; Revised 18 December 1990

Copyright © 1992 H. A. S. Abujabal and M. A. Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The following theorem is proved: Let r=r(y)>1, s, and t be non-negative integers. If R is a left s-unital ring satisfies the polynomial identity [xyxsyrxt,x]=0 for every x,yR, then R is commutative. The commutativity of a right s-unital ring satisfying the polynomial identity [xyyrxt,x]=0 for all x,yR, is also proved.